Social Anxiety Support Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
690 Posts
Discussion Starter · #1 ·
When I do go on medication I'll probably go on an SSRI although I'm not sure which one. My mom has told me horror stories about people who went on prozak and became violent or suicidal. Which has me worried. She's also completely against medication by the way. How likely are side effects that severe and what should I really expect.
 

·
Banned
Joined
·
642 Posts
More then likely your going to experience the mild side effects like sexual dysfunction. I know they say people become violent or suicidal, but I really can't imagine that. If anything SSRI's made me want to stair at a wall all day and do nothing. However, people claim they work for them, give them a try. If you feel something your uncomfortable with, ask for feedback on SAS and consult you doc
 

·
Banned
Joined
·
642 Posts
Just so you know though....If you take an SSRI for a month or two and then decide to stop, the withdraw effects can be uncomfortable. Some SSRI's do nothing, while others can make you feel light headed at times or even give you an electric type shock sensation. None of it hurts, its just unpleasant for a few weeks.
 
1 - 4 of 4 Posts
Top